Pdoc did a whole re-arrange of meds on me the other day. Dropped me from 1800mg lithobid to 1200mg; added Abilify 5mg.for 1 wk (on day4 feeling NO effect whatsoever), upped Topamax to 125mg from 100mg, left wellbutrin xl at 300mg., left atenolol and synthroid alone but I am getting ready to start my period and this is not a good time for my lithium to be dropped without something to take its place. I am feeling VERY edgey and like I could easily go off. I am trying hard to control it but it isn't easy. He also put me on ambien but it hasn't worked at all. Anyone on Abilify...how long before you felt any effects from it? Also, I'm TERRIFIED of getting FAT from it!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...